Alert archive / Arkansas / Tornado Warnings in 2010
Tornado Warning 50, NWS Tulsa, OK
NWS Tulsa, OK issued this tornado warning at Dec 31, 2010, 8:23 AM CST for Madison County, Washington County, Arkansas. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 31, 2010, 8:23 AM CST (14:23 UTC)
- Expired
- Dec 31, 2010, 8:38 AM CST
- In force
- 15 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Madison County, AR, Washington County, AR
The radar
The Western Arkansas radar (KSRX), 105 km from the middle of the area, began a volume at 14:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 31, 7:29 AM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 2.4 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 764 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 569 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 535 m²/s²
- 0-3 km storm-relative helicity
- 546 m²/s²
- Significant tornado parameter
- 2.9
- Supercell composite
- 10.7
The text
As transmitted, in the capitals the NWS used until 2016.
351
WFUS54 KTSA 311423
TORTSA
ARC087-143-311500-
/O.NEW.KTSA.TO.W.0050.101231T1423Z-101231T1500Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TULSA OK
823 AM CST FRI DEC 31 2010
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN MADISON COUNTY IN NORTHWEST ARKANSAS
EASTERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS
* UNTIL 900 AM CST
* AT 819 AM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 10 MILES SOUTHWEST OF WESLEY...MOVING NORTHEAST
AT 50 MPH.
* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...FORUM...
HINDSVILLE...HUNTSVILLE...JAPTON...MARBLE AND WESLEY.
THIS WARNING REPLACES THE PREVIOUS WARNING THAT WAS IN EFFECT FOR
WASHINGTON COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW! IF NO
UNDERGROUND SHELTER IS AVAILABLE MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR MORE
SUBSTANTIAL SHELTER. AVOID WINDOWS!
&&
LAT...LON 3584 9403 3590 9410 3630 9372 3617 9356
3615 9357 3615 9354 3613 9354 3613 9351
3612 9350
TIME...MOT...LOC 1423Z 224DEG 44KT 3594 9398
$$
LACY2 follow-up statements
084
WWUS54 KTSA 311431
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
831 AM CST FRI DEC 31 2010
ARC143-311440-
/O.CAN.KTSA.TO.W.0050.000000T0000Z-101231T1500Z/
WASHINGTON AR-
831 AM CST FRI DEC 31 2010
...THE TORNADO WARNING FOR EASTERN WASHINGTON COUNTY IS CANCELLED...
THE STORM THAT PROMPTED THE WARNING HAS EXITED THE COUNTY.
LAT...LON 3594 9388 3590 9394 3607 9394 3630 9372
3618 9357 3616 9358 3615 9354 3613 9354
3613 9351 3612 9350
TIME...MOT...LOC 1430Z 224DEG 44KT 3600 9390
$$
ARC087-311500-
/O.CON.KTSA.TO.W.0050.000000T0000Z-101231T1500Z/
MADISON AR-
831 AM CST FRI DEC 31 2010
...TORNADO WARNING CONTINUES UNTIL 900 AM CST FOR NORTHERN MADISON
COUNTY...
AT 828 AM CST...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING A TORNADO LOCATED NEAR WESLEY...
MOVING NORTHEAST AT 50 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
GEORGETOWN...HINDSVILLE...HUNTSVILLE...HARMONY...ALABAM...FORUM AND
MARBLE.
THIS STORM HAS WEAKENED CONSIDERABLY SINCE 820 AM. IF THE TREND
CONTINUES...THE WARNING WILL BE CANCELLED EARLY.
LAT...LON 3594 9388 3590 9394 3607 9394 3630 9372
3618 9357 3616 9358 3615 9354 3613 9354
3613 9351 3612 9350
TIME...MOT...LOC 1430Z 224DEG 44KT 3600 9390
$$
LACY096
WWUS54 KTSA 311438
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
838 AM CST FRI DEC 31 2010
ARC087-311448-
/O.CAN.KTSA.TO.W.0050.000000T0000Z-101231T1500Z/
MADISON AR-
838 AM CST FRI DEC 31 2010
...THE TORNADO WARNING FOR NORTHERN MADISON COUNTY IS CANCELLED...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
TORNADO WARNING HAS BEEN CANCELLED.
LAT...LON 3594 9388 3590 9394 3607 9394 3630 9372
3618 9357 3616 9358 3615 9354 3613 9354
3613 9351 3612 9350
TIME...MOT...LOC 1438Z 224DEG 44KT 3607 9381
$$
LACYWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at Dec 31, 5:53 AM CST, 2 hours 30 minutes earlier.
Area forecast discussion, Dec 31, 5:53 AM CST, 2 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 553 AM CST FRI DEC 31 2010 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. COLD FRONT MOVING THROUGH THE AREA IS SPREADING RW/TRW ACROSS TAF SITES. ISOLATED STRONG TO SEVERE STORMS POSSIBLE WITH THE LINE...BUT EXPECT IMPROVING CONDITIONS BEHIND THE PRECIPITATION WITH VFR CONDITIONS EXPECTED REMAINDER OF PERIOD. && .PREV DISCUSSION... /ISSUED 353 AM CST FRI DEC 31 2010/ DISCUSSION... THE MAIN FORECAST CHALLENGES FOR THIS PACKAGE WILL ALL BE IN THE FIRST 12 TO 24 HOURS. CONVECTIVE LINE CURRENTLY MOVING ACROSS THE FORECAST AREA AS THE LIFT FROM A VORT LOBE ROUNDING THE BASE OF THE LARGE ROCKIES UPPER TROUGH MOVES ACROSS. GIVEN THE RATE OF EASTWARD PROGRESS IT APPEARS THE LINE WILL BE EAST OF TULSA AND MCALESTER BY 12Z. I HAVE GONE WITH LIKELY POPS MAINLY ALONG AND NORTH OF I-40 AND EAST OF HWY 69. ONCE THIS LINE EXITS THE AREA...OUR BEST CHANCES FOR PRECIP THIS FORECAST WILL BE DONE. SURFACE WINDS/WIND GUSTS AND TEMPS WILL BE ANOTHER ISSUE TODAY. CURRENT SURFACE MAP SHOWS TWO DISTINCT FRONTAL BOUNDARIES. THE POLAR/ARCTIC BOUNDARY IS DRAPED WEST TO EAST NEAR THE OK/KS BORDER WHILE A PACIFIC FRONT IS MARCHING EAST ACROSS WEST TX ATTM. SURFACE LOW PRESSURE IS FORECAST TO RIPPLE ALONG THE ARCTIC BOUNDARY AND EFFECTIVELY DRAG THE PACIFIC FRONT EAST ACROSS THE FORECAST AREA LATER THIS MORNING. MEANWHILE...THE ARCTIC BOUNDARY IS FORECAST TO SAG SOUTHEAST INTO NE OK AS THE LOW LIFTS OFF TO THE NORTHEAST DURING THE DAY. THERE WILL BE A SHARP TEMP GRADIENT WHEREVER THE POLAR/ARCTIC FRONT ENDS UP. TO THE SOUTH OF THE ARCTIC FRONT AND BEHIND THE PACIFIC FRONT...STRONG WESTERLY WINDS...AIDED IN PART BY MOMENTUM TRANSFER OF STRONG WINDS ALOFT TO THE SURFACE...ARE EXPECTED DURING THE MIDDLE PART OF THE DAY INTO THE EARLY AFTERNOON. WIND GUSTS ARE EXPECTED TO REACH 35 MPH AND MAY APPROACH 40 MPH OVER NORTHEAST OK...HOWEVER IT APPEARS TO BE TOO BORDERLINE FOR A WIND ADVISORY ISSUANCE AT THIS TIME. NAM MODEL TIME HEIGHT PLOTS OF WIND AND MIXING HEIGHT DO NOT SHOW OPTIMAL CONDITIONS FOR ADVISORY TYPE WINDS. WINDS DECREASE ALOFT BY THE TIME MIXING HEIGHTS ARE DEEP ENOUGH TO TAKE FULL ADVANTAGE OF THEM. ANOTHER VORT LOBE IS EXPECTED TO ROUND THE BASE OF THE EJECTING UPPER TROUGH OVER THE SOUTHERN PLAINS TONIGHT. MODEL RH PLOTS SHOW DECENT 500-700MB MOISTURE...HOWEVER IT WILL BE QUITE DRY IN THE LOWER LEVELS AND MODELS DO NOT HAVE ANY QPF FORECAST. WILL KEEP POPS TOO LOW TO MENTION AND WILL LET DAYSHIFT TAKE ANOTHER LOOK AT IT. IT WILL BE A COLD START TO THE NEW YEAR WITH HIGHS IN THE 30S AND 40S. TEMPS WILL REBOUND EARLY NEXT WEEK AS THE PATTERN DEAMPLIFIES AND TAKES ON A MORE ZONAL CHARACTER. ATTENTION THEN TURNS TO A DEVELOPING TROUGH IN THE SOUTHERN STREAM OFF THE SOUTHERN CA COAST EARLY NEXT WEEK. THIS SYSTEM IS FORECAST TO MOVE EAST ACROSS THE SOUTHERN STATES BY THE MIDDLE TO LATTER PART OF NEXT WEEK. THE 00Z RUNS OF THE GFS/ECMWF AGREE QUITE WELL WITH THE TRACK OF THIS SYSTEM...AND BOTH SUGGEST THAT THE SYSTEM WILL BE TOO FAR SOUTH TO BRING PRECIP TO MUCH OF THE FORECAST AREA...DUE IN PART TO THE INFLUENCE OF NORTHWEST FLOW IN THE NORTHERN STREAM. BOTH MODELS DO SHOW THAT THE FAR NORTHERN EXTENT OF THE PRECIP COULD REACH UP INTO SOUTHEAST OK WEDNESDAY NIGHT INTO THURSDAY...AND THUS I HAVE INTRODUCED A SLGT CHC POP FOR RAIN. THE REMAINDER OF THE FORECAST LOOKS TRANQUIL WITH A PREVAILING NORTHWEST FLOW ALOFT IN THE WAKE OF THE MIDWEEK SYSTEM. LACY && .PRELIMINARY POINT TEMPS/POPS... TUL 60 18 37 16 / 20 10 10 10 FSM 64 29 42 21 / 60 10 10 10 MLC 61 23 42 17 / 30 10 10 10 BVO 57 15 36 12 / 20 10 0 0 FYV 61 22 37 13 / 60 10 10 10 BYV 63 23 37 16 / 60 10 10 10 MKO 62 21 37 16 / 60 10 10 10 MIO 59 18 34 14 / 60 10 10 0 F10 60 19 38 15 / 20 10 10 10 HHW 63 29 45 21 / 50 10 10 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...02 LONG TERM....30 AVIATION...02
Hazardous weather outlook, Dec 31, 8:21 AM CST, 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 821 AM CST FRI DEC 31 2010 ARZ001-002-010-011-019-020-029-OKZ049-053>076-011100- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 820 AM CST FRI DEC 31 2010 ...SEVERE THUNDERSTORMS THIS MORNING ACROSS EXTREME EASTERN OKLAHOMA AND NORTHWEST ARKANSAS... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...ELEVATED. AREA....EXTREME EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET....ONGOING. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...EXTREME EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTHWEST ARKANSAS. SIGNIFICANT WINDS. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FIRE WEATHER DANGER. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...EASTERN OKLAHOMA. DISCUSSION... TWO COLD FRONTS WILL MOVE THROUGH THE AREA TODAY AND TONIGHT. THUNDERSTORMS HAVE DEVELOPED ALONG THE FIRST FRONT...WITH SEVERE THUNDERSTORMS POSSIBLE. INSTABILITY IS MODERATE...BUT WIND SHEAR WILL MAKE ISOLATED SUPERCELLS POSSIBLE RESULTING IN A THREAT FOR TORNADOES. THIS THREAT WILL MOVE OUT OF THE AREA BY MID- MORNING. STRONG AND DRY WESTERLY WINDS WILL SPREAD ACROSS THE AREA BEHIND THIS FIRST COLD FRONT. GUSTS OVER 30 MPH WILL BE POSSIBLE. THAT WILL COMBINE WITH LOW HUMIDITIES AND RESULT IN AN ELEVATED THREAT FOR THE SPREAD OF ANY WILDFIRES. THE WIND WILL BEGIN TO DIMINISH FROM THE NORTH THIS AFTERNOON...AS THE SECOND COLD FRONT PUSHES SOUTHWARD THROUGH THE AREA...BRINGING MUCH COLDER AIR TO THE REGION. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY THROUGH THURSDAY...NO HAZARDS. EXTENDED DISCUSSION... HIGH PRESSURE WILL BUILD OVER THE AREA FRIDAY NIGHT AND INTO EARLY NEXT WEEK. NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Dec 31, 6:26 AM CST, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
626 AM CST FRI DEC 31 2010
OKZ073>076-311315-
HASKELL OK-LATIMER OK-LE FLORE OK-PITTSBURG OK-
626 AM CST FRI DEC 31 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 715 AM CST
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
HASKELL...NORTHERN LE FLORE...NORTHEASTERN PITTSBURG AND
NORTHEASTERN LATIMER
AT 627 AM CST...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
LEWISVILLE...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MCCURTAIN...STIGLER...LEQUIRE...
KINTA...KEOTA AND BOKOSHE.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.
LAT...LON 3540 9493 3517 9470 3493 9527 3509 9540
TIME...MOT...LOC 1227Z 232DEG 42KT 3506 9524Local storm report, Dec 31, 6:32 AM CST, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
632 AM CST FRI DEC 31 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0609 AM TORNADO CINCINNATI 36.04N 94.51W
12/31/2010 WASHINGTON AR CO-OP OBSERVER
PRELIMNARY REPORT OF TORNADO DAMAGE IN CINCINNATI. ONE
MOBILE HOME AND TWO BARNS DESTROYED. ADDITIONAL
INFORMATION TO FOLLOW.
&&
JDSLocal storm report, Dec 31, 6:55 AM CST, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
655 AM CST FRI DEC 31 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0609 AM TORNADO CINCINNATI 36.04N 94.51W
12/31/2010 WASHINGTON AR CO-OP OBSERVER
ADDITIONAL PRELIMINARY REPORTS FROM CINCINNATI. EXTENSIVE
DAMAGE REPORTED IN THE AREA. BRICK HOME DESTROYED.
VEHICLES DAMAGED. VOLUNTEER FIRE DEPT FACILITY DAMAGED.
&&
JDSLocal storm report, Dec 31, 7:52 AM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
752 AM CST FRI DEC 31 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 AM TORNADO WESTVILLE 35.99N 94.57W
12/31/2010 ADAIR OK LAW ENFORCEMENT
PRELIMINARY REPORT OF EXTENSIVE DAMAGE ON NORTH SIDE AND
TO THE NORTHEAST OF WESTVILLE.
&&
JDSLocal storm report, Dec 31, 8:02 AM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
802 AM CST FRI DEC 31 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 AM HAIL 1 NE PANAMA 35.18N 94.66W
12/31/2010 E1.25 INCH LE FLORE OK AMATEUR RADIO
&&
JDSSpecial weather statement, Dec 31, 8:20 AM CST, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
820 AM CST FRI DEC 31 2010
ARZ029-OKZ076-311500-
LE FLORE OK-SEBASTIAN AR-
820 AM CST FRI DEC 31 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 900 AM CST
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
SOUTHERN SEBASTIAN
IN SOUTHEAST OKLAHOMA
EASTERN LE FLORE
AT 821 AM CST...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF HARTFORD...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...HARTFORD...GREENWOOD...HUNTINGTON...
MIDLAND...WASHBURN...BURNVILLE...MANSFIELD AND FORT CHAFFEE.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3514 9403 3514 9413 3510 9415 3507 9423
3497 9422 3495 9431 3495 9437 3492 9443
3488 9445 3503 9457 3530 9411 3526 9407
3522 9408 3521 9405 3522 9403 3520 9402
TIME...MOT...LOC 1421Z 226DEG 42KT 3501 9445The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 30, 9:28 PM CST | Special Weather Statement | TSA | Sebastian | 32 min |
| Dec 30, 9:30 PM CST | Special Weather Statement | TSA | Crawford | 30 min |
| Dec 30, 9:48 PM CST | Special Weather Statement | TSA | Crawford | 27 min |
| Dec 30, 10:00 PM CST | Severe Thunderstorm Warning | TSA | Crawford, Washington | 45 min |
| Dec 30, 10:29 PM CST | Special Weather Statement | TSA | Madison | 31 min |
| Dec 30, 10:32 PM CST | Special Weather Statement | TSA | Washington | 43 min |
| Dec 30, 10:37 PM CST | Severe Thunderstorm Warning | TSA | Carroll, Madison | 42 min |
| Dec 30, 10:55 PM CST | Special Weather Statement | TSA | Washington | 35 min |
| Dec 30, 11:24 PM CST | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison, Washington | 51 min |
| Dec 31, 5:54 AM CST | Severe Thunderstorm Warning | TSA | Benton, Washington | 51 min |
| Dec 31, 5:55 AM CST | Severe Thunderstorm Warning | TSA | Crawford, Washington | 50 min |
| Dec 31, 6:00 AM CST | Tornado Warning | TSA | Benton, Washington | 30 min |
| Dec 31, 6:12 AM CST | Tornado Warning | TSA | Crawford, Washington | 33 min |
| Dec 31, 6:22 AM CST | Tornado Warning | TSA | Benton, Washington | 23 min |
| Dec 31, 6:35 AM CST | Tornado Warning | TSA | Madison, Washington | 25 min |
| Dec 31, 6:50 AM CST | Tornado Warning | TSA | Benton, Madison, Washington | 25 min |
| Dec 31, 7:06 AM CST | Tornado Warning | TSA | Benton, Carroll, Madison, Washington | 39 min |
| Dec 31, 7:15 AM CST | Severe Thunderstorm Warning | TSA | Crawford | 30 min |
| Dec 31, 7:39 AM CST | Severe Thunderstorm Warning | TSA | Crawford, Madison, Washington | 36 min |
| Dec 31, 7:41 AM CST | Tornado Warning | TSA | Carroll | 19 min |
| Dec 31, 7:52 AM CST | Severe Thunderstorm Warning | TSA | Crawford, Sebastian | 38 min |
| Dec 31, 7:59 AM CST | Tornado Warning | TSA | Crawford, Madison, Washington | 31 min |
| Dec 31, 8:20 AM CST | Special Weather Statement | TSA | Sebastian | 40 min |
| Dec 31, 8:27 AM CST | Special Weather Statement | TSA | Franklin | 48 min |
| Dec 31, 8:36 AM CST | Severe Thunderstorm Warning | TSA | Franklin, Sebastian | 39 min |
| Dec 31, 8:45 AM CST | Severe Thunderstorm Warning | TSA | Franklin | 30 min |
| Dec 31, 9:00 AM CST | Special Weather Statement | TSA | Madison | 30 min |
Nearby
Tornado Warnings in Arkansas, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.